# SDR 99ZZZM654

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53672410200
- Condition: Corroded
- Location: Frame 41
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOORBEAM FRAME 41 CENTER AREA BY FITTING.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL CORROSION BLENDED AND FOUND BEYOND LIMITS IAW SRM 53-61-00 FIG 301.  (M)
